Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthWomen's Health · 1 month ago

Switching from combination pill to mini pill?

I have been taking tri cyclen lo for almost two years now. But unfortunately the estrogen has been causing me to get migraines and so my doctor thought it was best to switch me to a mini pill. I will be starting Micronor tomorrow and I was wondering if anyone has had any bad experiences with this pill ? I understand that everyone’s body will react differently but I just wanted an idea as to what could possibly occur from taking this pill. 

There are no answers yet.
Be the first to answer this question.